# SDR 2008UALA01557

- Difficulty date: March 18, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 30,582 hours, 11,105 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D9239003500060
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU EXT LOAD EMERGENCY L DISPLAYED AFTER EMERGENCY LIGHT TEST.  BATTERY FAILURE.  REPLACED EMERGENCY BATTERY FOR OVERWING CHARGER.
